Un problème de Navier-Stokes avec surface libre et tension superficielle
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 7 (1985) no. 1, pp. 29-56.
@article{AFST_1985_5_7_1_29_0,
     author = {Allain, Genevi\`eve},
     title = {Un probl\`eme de Navier-Stokes avec surface libre et tension superficielle},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {29--56},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 7},
     number = {1},
     year = {1985},
     zbl = {0604.76018},
     mrnumber = {820565},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1985_5_7_1_29_0/}
}
Allain, Geneviève. Un problème de Navier-Stokes avec surface libre et tension superficielle. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 7 (1985) no. 1, pp. 29-56. http://www.numdam.org/item/AFST_1985_5_7_1_29_0/

[1] G. Allain. «Un problème de Navier-Stokes avec surface libre». Thèse de 3e cycle, Paris VI , 1983.

[2] J.T. Beale. «The initial value problem for the Navier-Stokes equations with a free surface». Comm. Pure and Applied Math., 34, p. 359-381,1981. | MR 611750 | Zbl 0464.76028

[3] J.T. Beale. «Large-time regularity of viscous surface waves». Arch. Rat. Mech. Anal., 84, p. 307-352,1984. | MR 721189 | Zbl 0545.76029

[4] J.L. Lions - E. Magenes. «Problèmes aux limites non homogènes et applications». Dunod, Paris, 1968. | MR 247244 | Zbl 0165.10801

[5] V.V. Pukhnachev. «A plane steady free-boundary problem for the Navier-Stokes equations». P.M.T.F., 3, p. 91-102,1972. | MR 308618

[6] G. De Rham. «Variétés différentiables». Hermann, Paris, 1960. | Zbl 0089.08105

[7] V.A. Solonnikov. «Solvability of a problem on the motion of a viscous incompressible fluid bounded by a free surface». Math. U.S.S.R. Izvestijya 11, 1977, p. 1323-1358. | Zbl 0398.76024

[8] V.A. Solonnikov. «The solvability of the second initial value problem for the linear time-dependent system of Navier-Stokes equations». J. Soviet. Math. 10, 1978, p. 141-155. | MR 609731 | Zbl 0388.35059

[9] R. Temam. «Navier-Stokes equations». North-Holland, Amsterdam, 1977. | MR 609732 | Zbl 0383.35057